Alert archive / Indiana / Special Weather Statements in 2013

Special Weather Statement, NWS Northern Indiana

April 8, 2013Miami County, Indiana

NWS Northern Indiana issued this special weather statement at Apr 8, 2013, 8:21 PM EDT for Miami County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2013, 8:21 PM EDT (00:21 UTC)
Expired
Apr 8, 2013, 8:45 PM EDT
In force
24 min
Issued by
NWS Northern Indiana

County Miami County, IN

The radar

The Northern Indiana radar (KIWX), 84 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
667 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WWUS83 KIWX 090021
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT MON APR 8 2013

INZ022>024-032-090045-
CASS IN-GRANT IN-MIAMI IN-WABASH IN-
821 PM EDT MON APR 8 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN GRANT...
SOUTHEASTERN CASS...SOUTHERN MIAMI AND SOUTHWESTERN WABASH
COUNTIES...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WALTON...OR 8 MILES SOUTH OF LOGANSPORT...
MOVING EAST AT 45 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  GRISSOM AFB...
  PERU...
  BUNKER HILL...
  ONWARD AND BENNETTS SWITCH...
  NEAD...MIAMI AND WELLS...
  SANTA FE...PEORIA AND FLORA...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. 

SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.

LAT...LON 4070 8638 4083 8576 4061 8571 4058 8601
      4058 8638
TIME...MOT...LOC 0021Z 260DEG 37KT 4064 8628

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Apr 8, 7:45 PM EDT, 36 minutes earlier.

Area forecast discussion, Apr 8, 7:45 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT MON APR 8 2013

.UPDATE...
ISSUED AT 624 PM EDT MON APR 8 2013

WINDS OVER THE WIND ADVISORY AREA HAVE DIMINISHED LATE THIS AFTN AND
THIS TREND WILL CONTINUE THIS EVE AS RISE/FALL PRESSURE COUPLET IN
WAKE OF THE LOW SHIFTS NORTH OF OUR CWA AND HIGH PRESSURE BUILDS
IN. THUS, HAVE CANCELLED THE WIND ADVISORY IN NW PORTION OF CWA A
LITTLE EARLY. WINDS OFF OF LAKE MICHIGAN ENHANCING CAA BEHIND THE
FRONT ACROSS NW PORTION OF CWA EARLY THIS EVE AND AS FRONT SAGS
SOUTH THIS EVE EXPECT A MODIFIED VERSION OF THIS MARINE LAYER TO
SPREAD ACROSS MUCH OF THE CWA... THUS HAVE LOWERED TEMPS A BIT...
MOST NOTABLY ACROSS NWRN PORTION OF CWA FOR TONIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 502 PM EDT MON APR 8 2013

THIS EVENING THROUGH TUESDAY NIGHT.LOW PRESSURE EXITING THE
REGION AND THE COMBINATION OF GRADIENT AND MIXING IN ITS WAKE HAS
CREATED A LARGE AREA OF GUSTY WINDS...ESPECIALLY ACROSS THE
NORTHWEST THIRD OF THE CWA. ADDITIONALLY MIXING...CLEARING AND
STRONG SOUTHERLY WINDS HAVE DRIVEN TEMPERATURES RAPIDLY INTO THE
60S AND LOWER 70S.

HAVE REMOVED PRECIP CHANCES FROM ALL BUT THE SOUTH FOR THE CWA
THROUGH TONIGHT AS THE FRONT STALLS ACROSS CENTRAL INDIANA. NEXT
SYSTEM TO PRODUCE RAPID CYCLOGENSIS ACROSS THE CENTRAL/SOUTHERN
PLAINS THIS EVENING AND OVERNIGH WILL ENHANCE THE SOUTHERLY FLOW AND
SHORTWAVE RIDGING OVER THE GREAT LAKES REGION TONIGHT. BY
MORNING...FRONT WILL BEGIN TO PUSH NORTH RATHER QUICKLY AND WITH IT
THE THREAT FOR SHOWERS AND THUNDERSTORMS INCREASES DURING THE DAY
TUESDAY.

TIMING CONTINUES TO BE A CHALLENGE. BOUNDARY LAYER MOISTURE FIELDS
FROM THE NAM AND SREF CONTINUE TO BE OVERDONE AND LEADS TO
SIGNIFICANT DOUBT THAT ABOUT THE INTENSITY AND QPF AMOUNTS.
THEREFORE HAVE KEPT HIGH POP...WITH LOW QPF AMOUNTS. SHOWERS WILL BE
ISOLATED TO SCATTERED IN NATURE...AND EXPECT THAT MORE ORGANIZED
PRECIPITATION AND HEAVIER RAINFALL WILL OCCUR LATER IN THE FORECAST
PERIOD.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 502 PM EDT MON APR 8 2013

TUESDAY NIGHT THROUGH MONDAY...THE CHALLENGES THIS PERIOD ARE MAINLY
TUESDAY NIGHT THROUGH THURSDAY AND INCLUDE THE TIMING OF SHOWERS AND
THUNDERSTORMS AS A FRONT BECOMES STATIONARY OVER OR NEAR THE
FORECAST AREA. ALSO...CONCERN FOR THE POTENTIAL FOR SEVERE WEATHER
AND FLOODING. PREFER THE MORE SOUTHERN TRACK OF THE SREF WITH HEAVY
PRECIPITATION POSSIBLE OVER THE AREA...ESPECIALLY OVER THE NORTHERN
HALF OF THE FCST AREA AS A LARGE ANTICYCLONE PERSISTS OVER NRN
ONTARIO. HAVE 2-3 TOTAL INCHES OF RAIN OVER THIS AREA THROUGH
THURSDAY NIGHT. CAPE VALUES THIS PERIOD SHOULD BE RELATIVELY
LOW...BELOW 1000 J/KG...WITH A TALL SKINNY CAPE PROFILE...SO CURRENT
THINKING IS SEVERE STORMS ARE POSSIBLE ESPECIALLY ALONG THE FRONT
WITH SOME ELEVATED STORMS POSSIBLE NORTH OF THE FRONT. WENT WITH A
TIGHT THERMAL GRADIENT FOR TEMPERATURES WEDNESDAY THROUGH THURSDAY
AS A REFLECTION OF THE LOCATION OF THE FRONT. FOR THE REST OF THE
PERIOD...MAINLY DRY AND COOLER CONDITIONS ARE EXPECTED WITH
TEMPERATURES RECOVERING TO NEAR NORMAL BY SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 745 PM EDT MON APR 8 2013

MOISTURE CONVERGENCE ALONG CDFNT DROPPING SE ACROSS NRN INDIANA THIS
AFTN HAS TRIGGERED SCT TSTMS. EXPECT THIS CONVECTION TO STAY JUST
SOUTH OF THE FWA TERMINAL BUT HAVE ADDED VCTS FOR THE EVE HOURS TO
THE TAF. CAA BEHIND THE FRONT ALONG WITH DIMINISHING WINDS SHOULD
RESULT IN SOME STRATUS/FOG FORMING OVERNIGHT. FRONT IS EXPECTED TO
LIFT BACK N-NE AGAIN TUE AS LOW PRESSURE STRENGTHENS OVER THE
PLAINS. THIS SHOULD TRIGGER ANOTHER ROUND OF SHRA AND PSBLY TS IN
THE MORNING WITH INCRSG S-SW WINDS IN THE AFTN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.

&&

UPDATE...JT
SHORT TERM...LEWIS
LONG TERM...SKIPPER
AVIATION...JT
Hazardous weather outlook, Apr 8, 4:52 PM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
452 PM EDT MON APR 8 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-092100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
452 PM EDT MON APR 8 2013 /352 PM CDT MON APR 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN PORTIONS OF THE
AREA. A FEW OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS FOR MUCH OF THE PERIOD FROM TUESDAY
THROUGH THURSDAY...WITH THE BEST CHANCES WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. HEAVY RAINFALL IS POSSIBLE WEDNESDAY AND
WEDNESDAY NIGHT WHICH COULD RESULT IN FLOODING OF LOW LYING AREAS
DURING THIS PERIOD... WITH SOME RIVER FLOODING BY THURSDAY...
ESPECIALLY NORTH OF ROUTE 30 WHERE 2 TO 3 INCHES OF RAIN MAY FALL.
A FEW OF THE THUNDERSTORMS MAY ALSO BE SEVERE WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT ACROSS NORTHERN INDIANA AND NORTHWEST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-092100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
452 PM EDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT WITH THE GREATER CHANCES WEDNESDAY AND WEDNESDAY NIGHT.

STRONG WINDS AND HIGH WAVES MAY RESULT IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT AT TIMES FROM WEDNESDAY THROUGH FRIDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Apr 8, 7:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
718 PM EDT MON APR 8 2013

INZ026-032-033-082345-
BLACKFORD IN-GRANT IN-WELLS IN-
718 PM EDT MON APR 8 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN BLACKFORD...CENTRAL
GRANT AND SOUTHWESTERN WELLS COUNTIES...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARION...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  GAS CITY...
  VAN BUREN...
  LAKE WOOD...HANFIELD AND LANDESS...
  ARCANA...
  ROLL AND MCNATTS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.

LAT...LON 4048 8579 4065 8579 4065 8534 4068 8533
      4069 8517 4057 8517 4056 8520 4046 8521
TIME...MOT...LOC 2317Z 270DEG 33KT 4057 8567
Local storm report, Apr 8, 7:34 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT MON APR 8 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             4 E BENNETTS SWITCH     40.58N 86.04W
04/08/2013  M0.25 INCH       MIAMI              IN   TRAINED SPOTTER

            PEA SIZED HAIL IN WAWPECONG

&&

IRIS SYSTEM
Special weather statement, Apr 8, 7:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT MON APR 8 2013

INZ022>024-032-090000-
CASS IN-GRANT IN-MIAMI IN-WABASH IN-
734 PM EDT MON APR 8 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN
GRANT...SOUTHEASTERN CASS...SOUTHERN MIAMI...AND SOUTHERN WABASH
COUNTIES...

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF GRISSOM AFB...MOVING EAST
AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MARION...
  SWEETSER...
  LA FONTAINE...
  MIER AND SOMERSET...
  JALAPA AND TREATY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.

LAT...LON 4058 8587 4058 8636 4062 8638 4075 8566
      4055 8561 4051 8587
TIME...MOT...LOC 2333Z 257DEG 33KT 4059 8597
Special weather statement, Apr 8, 8:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT MON APR 8 2013

INZ023>027-032-090030-
ADAMS IN-GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-WELLS IN-
800 PM EDT MON APR 8 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN GRANT...WELLS...
CENTRAL ADAMS...SOUTHEASTERN MIAMI...SOUTHERN HUNTINGTON AND SOUTHERN
WABASH COUNTIES...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LA FONTAINE...OR NEAR
MARION...MOVING EAST AT 45 MPH. OTHER STRONG STORMS WERE 10 MILES
SOUTHWEST OF DECATUR AND 7 MILES SOUTHEAST OF PERU... ALSO MOVING
EAST AT 45 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  VAN BUREN...PLEASANT PLAIN AND MOUNT ETNA...
  LANCASTER...
  MCNATTS...WARREN AND PLUM TREE...
  MOUNT ZION...BUCKEYE AND ROCKFORD...
  PONETO AND LIBERTY CENTER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.

LAT...LON 4054 8587 4058 8587 4058 8605 4069 8608
      4090 8482 4066 8481
TIME...MOT...LOC 2358Z 260DEG 37KT 4062 8562
Local storm report, Apr 8, 8:05 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
805 PM EDT MON APR 8 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             BLUFFTON                40.74N 85.17W
04/08/2013  M0.75 INCH       WELLS              IN   TRAINED SPOTTER

&&

IRIS SYSTEM
Special weather statement, Apr 8, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT MON APR 8 2013

INZ022>024-032-090045-
CASS IN-GRANT IN-MIAMI IN-WABASH IN-
821 PM EDT MON APR 8 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN GRANT...
SOUTHEASTERN CASS...SOUTHERN MIAMI AND SOUTHWESTERN WABASH
COUNTIES...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WALTON...OR 8 MILES SOUTH OF LOGANSPORT...
MOVING EAST AT 45 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  GRISSOM AFB...
  PERU...
  BUNKER HILL...
  ONWARD AND BENNETTS SWITCH...
  NEAD...MIAMI AND WELLS...
  SANTA FE...PEORIA AND FLORA...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.

LAT...LON 4070 8638 4083 8576 4061 8571 4058 8601
      4058 8638
TIME...MOT...LOC 0021Z 260DEG 37KT 4064 8628

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:00 PM EDTSpecial Weather StatementIWXAdams, Wells30 min
Apr 8, 8:13 PM EDTSevere Thunderstorm WarningIWXAdams32 min
Apr 8, 8:32 PM EDTSpecial Weather StatementIWXAdams, Wells28 min
Apr 8, 8:57 PM EDTSpecial Weather StatementIWXWhite18 min
Apr 8, 11:03 PM EDTSpecial Weather StatementIWXGrant27 min
Apr 8, 11:27 PM EDTSpecial Weather StatementIWXGrant33 min
Apr 9, 4:47 AM EDTMarine Dense Fog AdvisoryIWX6 hr
Apr 8, 8:47 PM EDTSpecial Weather StatementIWXAllen28 min
Apr 8, 8:53 PM EDTSpecial Weather StatementIWXVan Wert37 min

Nearby

Special Weather Statements in Indiana, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.